# SDR AWXA200400617

- Difficulty date: May 26, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 68,561 hours, 27,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON MAIN CABIN AFT SHEAR DECK UNDER G4B GALLEY AT BS 1715, BL 0 TO RBL 48.  MAINTENANCE CUTOUT DAMAGE ON AFT SHEAR DECK BS 1715, BL 0 TO RBL 48; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B757-200 SRM 53-60-51, FIG 203 PG 204-208.
